Re: Had my gall bladder out my last adhesion surgery...
From: Tammy (email@example.com)
Sat Jul 20 17:11:12 2002
Hey Sherry, I hope this message finds you feeling better.
I had my gal bladder taken out a week before Xmas last year, I was
throwing up continually for weeks, even after the operation I continued
to throw up for another 2 1/2 weeks. The Dr said there where
contributing problems stemming from my adhesions. I still think it was
all the medication I take that caused the Gal Bladder to quite working.
My stomach quit working too, so now I take a medicine to 'remind' it to
pump. I believe it was the use of Oxycotin that made my Gal Bladder
disfuntional, I still don't know why my stomach refuses to pump on it's
own, but I won't take the Oxycotin any more.
Yesterday I began having sharp pains in my right side and they radiated
into and out of my back, kind of like a kidney stone. I am feeling
better today, but still feel a lot of discomfort in my back. I don't
want to go to the ER, and my Dr is on vacation. I made an appointment
to see her when she come s back in Aug.
So I often wonder how much all these medications contribute to some of
the problems we have.
God Bless and Take Care
At Sat, 20 Jul 2002, Sherry wrote:
>Good morning everyone! I've gotta tell ya, I'm going nuts. My legs are
>still aching so bad and I have pins and needles in my lower legs and
>feet! I am very tender between my ribcage and my back feels like I've
>been stabbed! I've had a low grade fever all month. I'm starting to get
>frustrated. I'm thinking since I had my gall bladder out due to
>adhesions in Oct. of 2000 maybe they are now on or near my liver? When
>I had adhesions attack my appendix, I had symptoms of appendicitis. Can
>anyone share any similar experience? Thanks so much for being here,